# SDR AWXA0001452

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-231
- Aircraft serial: 448
- Aircraft time: 26,809 hours, 11,258 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Condition: Clogged
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - 2/22/01 - ALL LAVS WOULD NOT FLUSH (CIDS PANEL RED LIGHT WAS ON, WASTE AT 0 PERCENT FULL, WATER AT 40 PERCENT FULL); AIRCRAFT DESTINATION WAS JFK SO THE FLIGHT RETURNED TO LAS.  THE LAV SYSTEM HAD PREVIOUSLY BEEN PLACED ON MEL 38-30-01 FOR THE VAC GENERATOR INOP.  HOWEVER THE SYSTEM FAILED TO FLUSH USING DIFFERENT DIFFERENTIAL PRESSURE AT ALTITUDE.  IN LAS MAINTENANCE FOUND THE WASTE LINE CLOGGED AT THE LAV WASTE TANK; THE LINE WAS DISCONNECTED AND CLEANED OUT; AFTER CLEANING THE SYSTEM FUNCTIONALLY CHECKED GOOD.
